# SDR 2004UALA00265

- Difficulty date: March 21, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 20,516 hours, 7,161 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FWD OVERWING EXIT SHOWED OPEN ON ECAM. FLIGHT DIVERTED. THE SUBJECT DOOR'S PROXIMITY SWITCH WAS ADJUSTED.
